# SDR 95ZZZX6443

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N885HA
- Make and model: Piper PA-31-350
- Aircraft serial: 317405416
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4085400
- Condition: Cracked
- Location: Pump Ck Valve
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE LINE FROM RESERVOIR TO HAND PUMP CHECK VALVE WAS FOUND BROKEN AT CHECK VALVE FLARE NUT.  THE BREAK AT THIS POINT CAUSED THE RESERVOIR TO EMPTY AND THE HAND PUMP TO BE INOPERATIVE.  THE LINE WAS PROPERLY INSTALLED, AND HAD NO SIGNS OF STRESS OR DAMAGE.
